# SDR ASAA2021101036276

- Difficulty date: October 10, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 21,982 hours, 6,858 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1862KV
- Condition: Inoperative
- Location: Ee Rack, E8
- Part time: 47,256 hours, 15,402 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 2 WOULD NOT RECEIVE SELCAL AND VOICE. GROUNDED - YES. REMOVED & REPLACED #2 TRANSCEIVER. OPS CK GOOD. REF B737-900 AMM 23-11-21.
